problem a couple years ago. Shes recently started having the same trouble in the other eye and was wondering if it would be ok to use now. the tube has an expiration date of 0810 so with it being over a year expired would it still even work or cause any negative side effects?
Do not let her use it. It has likely lost its sterility and could be full of bacteria and by putting that in her eye, she could introduce all kinds of different bacterias into the eye from the ointment. Then she would be in more trouble than she already is. She should go ahead and make an appt with her ophthalmologist asap. Even though symptoms may be the same, it could be a different problem plus the fact that the ointment is way outdated and could be contaminated. She needs a new diagnosis and a new prescription. I know it is tempting to save money this way but you dont want to mess with your sight!
- Erythromycin Information for Consumers
- Erythromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erythromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Erythromycin Ophthalmic - Is Erythromycin ointment or a solution available over-the-counter, or is a
Posted 10 Dec 2009 • 2 answers
Posted 10 Dec 2009 • 1 answer
Posted 17 Apr 2010 • 2 answers
Posted 29 Apr 2016 • 0 answers
Posted 13 Jan 2017 • 0 answers